Alert archive / Maine / Gale Warnings in 2012

Gale Warning 14, NWS Gray, ME

April 26, 2012

NWS Gray, ME issued this gale warning at Apr 26, 2012, 3:01 PM EDT. It took effect at Apr 27, 2012, 8:00 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2012, 3:01 PM EDT (19:01 UTC)
In effect from
Apr 27, 2012, 8:00 AM EDT
Expired
Apr 27, 2012, 10:07 PM EDT
In force
14 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WHUS71 KGYX 261901
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
301 PM EDT THU APR 26 2012


ANZ150-152-154-271215-
/O.NEW.KGYX.GL.W.0014.120427T0300Z-120427T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
301 PM EDT THU APR 26 2012

...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT FRIDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  KT. SEAS BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-271215-
/O.NEW.KGYX.SC.Y.0036.120427T0300Z-120427T2200Z/
PENOBSCOT BAY-CASCO BAY-
301 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT
FRIDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
474 
WHUS71 KGYX 270217
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1017 PM EDT THU APR 26 2012

ANZ150-152-154-271730-
/O.EXT.KGYX.GL.W.0014.120427T1200Z-120427T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1017 PM EDT THU APR 26 2012

...GALE WARNING NOW IN EFFECT FROM 8 AM TO 6 PM EDT FRIDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-271730-
/O.CON.KGYX.SC.Y.0036.120427T0300Z-120427T2200Z/
PENOBSCOT BAY-CASCO BAY-
1017 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
157 
WHUS71 KGYX 270639
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
239 AM EDT FRI APR 27 2012

ANZ150-152-154-272200-
/O.EXT.KGYX.GL.W.0014.120427T1200Z-120428T0300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
239 AM EDT FRI APR 27 2012

...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT
THIS EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-272200-
/O.EXT.KGYX.SC.Y.0036.000000T0000Z-120428T0300Z/
PENOBSCOT BAY-CASCO BAY-
239 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
404 
WHUS71 KGYX 271840
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
240 PM EDT FRI APR 27 2012

ANZ150-152-154-280300-
/O.CON.KGYX.GL.W.0014.000000T0000Z-120428T0300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
240 PM EDT FRI APR 27 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-280300-
/O.CON.KGYX.SC.Y.0036.000000T0000Z-120428T0300Z/
PENOBSCOT BAY-CASCO BAY-
240 PM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
665 
WHUS71 KGYX 280207
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1007 PM EDT FRI APR 27 2012

ANZ150-152-154-281715-
/O.CAN.KGYX.GL.W.0014.000000T0000Z-120428T0300Z/
/O.EXB.KGYX.SC.Y.0036.000000T0000Z-120428T2000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1007 PM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS AROUND 30 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-153-281715-
/O.EXT.KGYX.SC.Y.0036.000000T0000Z-120428T2000Z/
PENOBSCOT BAY-CASCO BAY-
1007 PM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Apr 26, 3:00 PM EDT, 1 minute earlier.

Area forecast discussion, Apr 26, 3:00 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
300 PM EDT THU APR 26 2012

.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE WILL APPROACH FROM THE GREAT LAKES
AND MID ATLANTIC REGION TODAY, THEN EXIT INTO THE MARITIMES ON
FRIDAY. A RIDGE OF HIGH PRESSURE WILL BUILD SOUTHEAST INTO THE
AREA FRIDAY NIGHT AND THE UPCOMING WEEKEND. NEW ENGLAND WILL
EXPERIENCE A BRIEF WARM UP BEFORE SHOWERS DEVELOP BY MIDWEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
WEAK RIDGE HAD EXITED THE COAST AS OF EARLY AFTERNOON. A BROAD
AREA OF LOW PRESSURE EXTENDED FROM UPSTATE NEW YORK THROUGH THE
MID ATLANTIC REGION. CLOUDS WERE SPREADING EASTWARD INTO THE
FORECAST AREA IN ADVANCE OF THIS SYSTEM. 88D MOSAIC INDICATED AN
EXPANDING AREA OF RAIN FROM LAKE ONTARIO INTO NORTHWEST NEW
ENGLAND. EXPECT RAIN TO REACH NORTHERN AND WESTERN SECTIONS BY
DUSK THEN OVERSPREAD THE REMAINDER OF THE AREA BY LATE EVENING.
SYSTEM IS A QUICK MOVER WITH DOMINANT SURFACE LOW TO BE VICINITY OF
THE BAY OF FUNDY BY 12Z. AS A RESULT...RAIN SHOULD HAVE TAPERED
OFF IN ALL BY FAR NORTHERN AND EASTERN SECTIONS OF THE FORECAST
AREA BY MORNING.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
A BLUSTERY COOL DAY ON FRIDAY IN THE WAKE OF THIS SYSTEM...AS THE
LOW DEEPENS OVER THE MARITIMES. STRONG DOWN SLOPE SHOULD PROVIDE AT
LEAST SOME SUNSHINE FOR THE COASTAL PLAIN...BUT ELSEWHERE CYCLONIC
FLOW AND UPSLOPE WILL PRODUCE CLOUDS AND A FEW SHOWERS.

STILL BREEZY FRIDAY NIGHT...BUT CLEARING OUT IN ALL BUT UPSLOPE
AREAS WHERE A FEW RAIN OR SNOW SHOWERS ARE LIKELY DEPENDING ON
BOUNDARY LAYER TEMPERATURES...AS THE STORM SYSTEM CONTINUES TO
DRIFT FURTHER NORTH AND EAST AWAY FROM THE AREA.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
WINDS WILL BE GUSTY SATURDAY MORNING AS A SECONDARY COLD FRONT PUSHES
THROUGH. CROSS BARRIER FLOW WILL KEEP A SLIGHT CHANCE OF SHOWERS IN
THE FAR NORTH FOR THE FIRST HALF OF THE DAY. EVEN AS THE SURFACE
SYSTEM MOVES AWAY...THE UPPER LEVEL TROUGH WILL REMAIN ANCHORED
OVERHEAD AND A STEADY STREAM OF JET ENERGY WILL KEEP SKIES PARTLY
CLOUDY. SATURDAY AND SUNDAY WILL BE BELOW NORMAL AS FAR AS
TEMPERATURES AS COOLER AIR FILTERS IN FROM CANADA. MODERATE TO HARD
FREEZES ARE LIKELY AREAWIDE FRIDAY...SATURDAY...AND SUNDAY NIGHTS.

THE UPPER TROUGH SLOWLY SHIFTS EAST AND IS REPLACED BY RIDGING ALOFT
AND AT THE SURFACE BY MONDAY. TEMPERATURES REBOUND MONDAY THROUGH
WEDNESDAY WITH HIGH TEMPERATURES IN THE 50S AND 60S. A WEAK
DISTURBANCE ALOFT MAY BRING A FEW SHOWERS TO THE AREA TUESDAY...BUT
PRECIPITATION IS MORE LIKELY THURSDAY AS A WARM FRONT BECOMES BETTER
DEFINED AND LIFTS NORTH OVER NEW ENGLAND.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY NIGHT/...VFR DETERIORATES TO MVFR WITH
AREAS OF IFR FROM WEST TO EAST THIS EVENING IN DEVELOPING RAIN AND
FOG. IMPROVING TO VFR BETWEEN 11 AND 14Z...WITH NORTHWEST WINDS
GUSTING UP TO 30 KT ON FRI.

LONG TERM...VFR SATURDAY THROUGH MONDAY. INCREASING CLOUDS ALL
LEVELS MONDAY NIGHT INTO TUESDAY AS A WARM FRONT FORMS NEAR THE
AREA. SOME MVFR IN SHOWERS AND BR POSSIBLE AT KLEB...KCON...AND
KHIE.

&&

.MARINE...
SHORT TERM /THROUGH FRIDAY NIGHT/...WINDS AND SEAS BUILD TO SMALL
CRAFT TONIGHT IN ADVANCE OF STORM SYSTEM...WITH SMALL CRAFT IN THE
BAYS BEHIND THE COASTAL SYSTEM AND GALES OUTSIDE THE BAYS. MARINE
HEADLINES WERE ISSUED WITH THE NEW PACKAGE THIS AFTERNOON.

LONG TERM...SMALL CRAFT CONDITIONS MAY OCCUR OVER THE OUTER WATERS
SATURDAY AND SUNDAY AS COLD AIR ADVECTION RE-INTENSIFIES OVER THE
WATERS.

&&

.FIRE WEATHER...
ANOTHER ROUND OF WETTING RAINS EXPECTED TONIGHT...FOLLOWED BY
GUSTY NW WINDS ON FRIDAY. DRY...BUT BREEZY WX EXPECTED THROUGH THE
WEEKEND.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 6 PM EDT
     FRIDAY FOR ANZ151-153.
     GALE WARNING FROM 11 PM THIS EVENING TO 6 PM EDT FRIDAY FOR
     ANZ150-152-154.

&&

ES/HANES
Hazardous weather outlook, Apr 26, 2:50 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
250 PM EDT THU APR 26 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-271900-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
250 PM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-271900-
PENOBSCOT BAY-CASCO BAY-
250 PM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-271900-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
250 PM EDT THU APR 26 2012

...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:01 PM EDTSmall Craft AdvisoryGYX54 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.